VOL. 4 · NO. 2 | 2010
 
VIEW ALL ABSTRACTS +
Articles
Rupert Lasser, Eva Perreiter
Banach J. Math. Anal. 4 (2), 1-10, (2010) DOI: 10.15352/bjma/1297117237
KEYWORDS: Banach algebra homomorphism, Hypergroup, amenability, 43A62, 43A22, 43A20, 46H20
Sergey M. Zagorodnyuk
Banach J. Math. Anal. 4 (2), 11-36, (2010) DOI: 10.15352/bjma/1297117238
KEYWORDS: polar decomposition, matrix of an operator, conjugation, J-symmetric operator, 47B99, 33C05
V. K. Pandey, R. K. Singh, P. Singh
Banach J. Math. Anal. 4 (2), 37-44, (2010) DOI: 10.15352/bjma/1297117239
KEYWORDS: Functional homomorphisms, dynamical system, generator of a semigroup, abstract Cauchy problem, 47D03, 39B42, 37C60
Mario Garcia Armas, Carlos Sanchez Fernandez
Banach J. Math. Anal. 4 (2), 45-52, (2010) DOI: 10.15352/bjma/1297117240
KEYWORDS: Banach algebras of continuous functions, transcendental equations, entire functions, 46J10, 46T25
Jan Haluska, Ondrej Hutnik
Banach J. Math. Anal. 4 (2), 53-74, (2010) DOI: 10.15352/bjma/1297117241
KEYWORDS: Fubini theorem, bilinear integral, bornology, locally convex topological vector space, Product measure, Dobrakov integral, 46G10, 28B05
Maria Joita
Banach J. Math. Anal. 4 (2), 75-86, (2010) DOI: 10.15352/bjma/1297117242
KEYWORDS: covariant completely positive map, Radon--Nikodym derivative, Lebesgue decompositionsolution, 46L05, 46L51, 46L40, 46L55
Biserka Drascic Ban
Banach J. Math. Anal. 4 (2), 87-99, (2010) DOI: 10.15352/bjma/1297117243
KEYWORDS: Dirichlet--series, quotient mean series, Mathieu series, ‎mean‎, Gamma function, Euler--Maclaurin summation formula, Bessel function of the first kind, Landau estimates, Olenko estimates, 26D15, 40B05, 40G99
Themistocles M. Rassias, Bicheng Yang
Banach J. Math. Anal. 4 (2), 100-110, (2010) DOI: 10.15352/bjma/1297117244
KEYWORDS: Hilbert-type integral inequality, homogenous kernel, operator, 47A07, 26D15
Mart Abel, Mati Abel
Banach J. Math. Anal. 4 (2), 111-120, (2010) DOI: 10.15352/bjma/1297117245
KEYWORDS: Hermitian inner product, inner product, involution, topological *-algebra, sequentially Mackey completeness, 15A63, 15B57, 16Wxx, 46Kxx
M Mirzavaziri, K. Naranjani, A. Niknam
Banach J. Math. Anal. 4 (2), 99-110, (2010) DOI: 10.15352/bjma/1297117246
KEYWORDS: holomorphic self-map, Composition operator, generally weighted Bloch space, $Q^{q}_{\log}$, 47B38, 47B33, ‎32A36‎
Yannis Tsertos
Banach J. Math. Anal. 4 (2), 129-138, (2010) DOI: 10.15352/bjma/1297117247
KEYWORDS: 1-parameter subgroup, Topological algebra, Differential equation, 22-xx, 46H05
Laszlo Vajday
Banach J. Math. Anal. 4 (2), 139-146, (2010) DOI: 10.15352/bjma/1297117248
KEYWORDS: spectral analysis, spectral synthesis, Hypergroups‎, 39B82, 44B20‎, 46C05
Ljiljana Arambasic, Damir Bakic, Rajna Rajic
Banach J. Math. Anal. 4 (2), 147-157, (2010) DOI: 10.15352/bjma/1297117249
KEYWORDS: C*-algebra, Hilbert C*-module, (weakly) compact operator, finite-dimensional C*-algebra, finite-dimensional Hilbert C*-module, 46L08, 46L05, 46C50
M. R. Jabbarzadeh
Banach J. Math. Anal. 4 (2), 158-168, (2010) DOI: 10.15352/bjma/1297117250
KEYWORDS: conditional expectation, Multiplier, multiplication operator, Weighted composition operator, essential norm, 47B20, 47B38
M. S. Metwally, M. T. Mohamed, A. Shehata
Banach J. Math. Anal. 4 (2), 169-178, (2010) DOI: 10.15352/bjma/1297117251
KEYWORDS: Operational calculus, pseudo hyperbolic function, Hermite matrix polynomial, matrix differential equation, pseudo Hermite polynomial, 33C47, 33-00, 33C45, 33E20, 35A22, ‎45P05‎, 47G10
Back to Top